Gary L. Miller's Publications

Sorted by DateClassified by Research CategoryClassified by Author Last Name

Approaching Optimality for Solving SDD Linear Systems

Ioannis Koutis, Gary L. Miller, and Richard Peng. Approaching Optimality for Solving SDD Linear Systems. SIAM J. Comput., 43(1):337–354, 2014.

Download

[PDF] [gzipped postscript] [postscript] [HTML] 

Abstract

(unavailable)

BibTeX

@article{KoutisMPSiam14,
  author    = {Ioannis Koutis and
               Gary L. Miller and
               Richard Peng},
  title     = {Approaching Optimality for Solving {SDD} Linear Systems},
  journal   = {{SIAM} J. Comput.},
  volume    = {43},
  number    = {1},
  pages     = {337--354},
  year      = {2014},
  url       = {http://dx.doi.org/10.1137/110845914},
  doi       = {10.1137/110845914},
}

Generated by bib2html.pl (written by Patrick Riley ) on Fri Dec 01, 2017 16:55:15